# SDR UPS98826362

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 74.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING TOP SKIN AT STA  XRS.74.5 AND WING UPPER STR 9 HAS STRESS CORROSION CRACKING AT ONE FASTENER.  REPAIRED AREA IAW SRM 57-2-1 FIG 10.
